Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Reinstated now regret it


[wa...]

Recommended Posts

Hello. I don’t know what to do. In July, I had tapered down sufficiently to feel

safe enough to jump from .012 Klonopin. So on the 5th, I jumped. Was fine until I had a

UTI, and took antibiotics. Panic, weakness, anxiety, muscle tension, nameless fear,

agoraphobia. Then I took a “rescue dose” of Valium (2mg) this was on the 12th, that my doctor gave me

with no plan of how to cross over or stabilize, no advice for dosage, just take as needed.

I didn’t feel comfortable with that.

So took more Klonopin, which helped temporarily.

But interdose withdrawals are horrible.

Should I try to stabilize on the Klonopin? Then taper back down?

Or should I just quit and sit with the w/d?

So far I am taking .012 of K 3 times daily.

I have no idea if this is the right thing to do. Thanks for reading and for any helpful suggestions.

Link to comment
Share on other sites

There really isn't a "right" or "wrong" thing to do.  It's all based on what will work for you.

 

If you can handle the symptoms, and staying off, then that might work.

 

Else, you should finish your taper?

 

You should expect symptoms even if you taper down to next to 0.0mg

 

Almost everyone getting off of Benzos either via a CT or a taper experiences some degree of symptoms for some time.

 

Valium has a very long half life and many cross over to that to taper, but since you are on such a low dose of K, I am not sure how that would help or not help?

 

I didn't taper, but did a CT.

 

There is an entire section on this forum for tapering advice and people's experiences.

 

I would be very careful with going higher than your current dose.  Sure, you'll get some temporary relief, but in the end, the "Benzo WD Beast" demands payment without mercy. 

 

After you are completely off, you will begin to heal.  It's not an easy journey, but so worth it in the end.  Life is "beautiful" on the "other side." 

 

You'll get there, just expect the unexpected and don't put a time frame around when you think your healing should occur by.  It's very UP and down for most for some time.  But it DOES get better!

Link to comment
Share on other sites

How long have you been taking the .12 of klonopin 3 times a day?  If it were me, I would take the minimum I felt I could, and do that for a little while, and then taper off the rest again.  But honestly, it depends on what works for you.  You might be able to get back off it quicker if you haven't been taking it again for very long.  It sounds like the antibiotics stirred withdrawal up for you, which does happen, unfortunately.  I did a reinstatement once, and I didn't feel better after reinstating for such a very long time. 
Link to comment
Share on other sites

How long have you been taking the .12 of klonopin 3 times a day?  If it were me, I would take the minimum I felt I could, and do that for a little while, and then taper off the rest again.  But honestly, it depends on what works for you.  You might be able to get back off it quicker if you haven't been taking it again for very long.  It sounds like the antibiotics stirred withdrawal up for you, which does happen, unfortunately.  I did a reinstatement once, and I didn't feel better after reinstating for such a very long time.

I’ve been taking the .12 x 3 for 3 days now. I’m having sx still pretty badly, but I get some

relief from the k. I wish I hadn’t done this but now I think it’s too late to go back. I plan to taper again,

Not sure when but I guess I’ll know when the time is right.

Link to comment
Share on other sites

×
×
  • Create New...